Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
The Annals of Applied Probability 2003, Vol. 13, No. 4, 14741493
 

Summary: The Annals of Applied Probability
2003, Vol. 13, No. 4, 14741493
Institute of Mathematical Statistics, 2003
ASYMPTOTICALLY EXACT ANALYSIS OF A LOSS NETWORK
WITH CHANNEL CONTINUITY
BY MURAT ALANYALI
Boston University
Two channel assignment policies are considered for a Kelly type loss
network with an additional channel continuity requirement. It is assumed that
the channels on any given link have distinct identities, and that a connection
should be assigned channels with a common identity on all links of its route.
Such constraints arise in circuit switched WDM optical networks and wireless
cellular networks. A functional law of large numbers, which was previously
developed by Hunt and Kurtz and later refined by Zachary and Ziedins, is
adapted to analyze a network with two links and three connection types.
Asymptotically exact fluid-type approximations for the network process
are obtained and their operating points are characterized. The results lead
to asymptotic call blocking rates and point out that in cases of practical
interest, random channel assignment has asymptotically the same blocking
performance with more sophisticated channel assignment policies.

  

Source: Alanyali, Murat - Department of Electrical and Computer Engineering, Boston University

 

Collections: Engineering